Monday, November 30, 2009

I'm Back.

This is just an update till I get going again..Had trouble with thyroid acting up..not a fun time.
If anyone is taking Armour Thyroid medicine and finding they are having trouble..they messed with their product. It put me down for the count..took awhile, but I didn't realize that was the problem from spring off and on into summer..till fall..
Waiting on bloodwork results..So if anyone is on Armour and having trouble..please check with your doctor. They reformulated their product last spring and no one knew about it..Neat..
Something that is over 100 years old..did good all those years..so why did they mess with it?
Makes one wonder. This is a natural product..pharma can't make money on it..but from reports I read FDA going after it and because of pharma..Was on synthroid and had rashes/ulcers/bloat..Please pay close attention to what goes in your mouth and what they prescribe for you..Be your own judge. I have seen too many mistakes in my life by people that trust in someone else to be watching their health..
I could write a book on it..won't bore you..Just a warning..Know your body and watch what is prescribed.

Till next time, keep looking up.

5 comments:

Jenn said...

So glad to read this, it struck me yesterday that it had been quite a while since I'd seen you around and I was planning to email you today to see how you were doing. Well, its good to see you but I'm really bummed to be reading why you were MIA my friend :-( You post is like the textbook reason why I almost never go to the doctor. Everyone is flying blind trying to figure out the best way to keep our very fragile bodies intact but I'd prefer to fly blind with only myself to blame if need be. I really hope you are back to your old self soon; be well ♥

Richie's 2ts Inspires said...

Welcome back, Lady. I msd you lots. Although, I got updates thru emails.

Yeah, it's really not funny nowadays that medical staffs play with our lives.

I gone thru this too. 4 yrs of bleeding and 2 gynes didn't saw if my cervix got a cancer? That's really not funny too. Then, I got a lady gyne and just one look, found out that my cervix wasn't feeling right. After a week, am laying on an ops table. Not funny too.

Arrrgghh--- long story to relate oneself's unpleasant experience.

Hope your on your feet again. Take care and God Bless...

xoxo

M.Kate said...

Welcome back, missed you loads and tks for the warning. Son had a minor health scare issue...so I am off posting for a while. Take care, will write to you later. love/M

artsyclay said...

God bless you. So sorry you've had problems.

I took Synthoid for 29 years (was diagnosed with underactive thyroid when I was 11) and a naturopathic doctor suggested I get off of it to avoid possible side effects in the future. I switched to American Biologics Thyroid Dietary Supplement Raw Thyroid Tissue Concentrate. It keeps my thyroid at a normal level and I haven't had any problems with it.

artsyclay said...

God bless you. So sorry you've had problems.

I took Synthoid for 29 years (was diagnosed with underactive thyroid when I was 11) and a naturopathic doctor suggested I get off of it to avoid possible side effects in the future. I switched to American Biologics Thyroid Dietary Supplement Raw Thyroid Tissue Concentrate. It keeps my thyroid at a normal level and I haven't had any problems with it.